On the number of sums and differences

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish
Pages (from-to)439-447
Number of pages9
JournalActa Mathematica Hungarica
Volume59
Issue number3-4
DOIs
Publication statusPublished - Sep 1992

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the number of sums and differences. / Ruzsa, I.

In: Acta Mathematica Hungarica, Vol. 59, No. 3-4, 09.1992, p. 439-447.

Research output: Contribution to journalArticle

Ruzsa, I. / On the number of sums and differences. In: Acta Mathematica Hungarica. 1992 ; Vol. 59, No. 3-4. pp. 439-447.
@article{18ee008a5dbe49f8a87071c211f5a211,
title = "On the number of sums and differences",
author = "I. Ruzsa",
year = "1992",
month = "9",
doi = "10.1007/BF00050906",
language = "English",
volume = "59",
pages = "439--447",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On the number of sums and differences

AU - Ruzsa, I.

PY - 1992/9

Y1 - 1992/9

UR - http://www.scopus.com/inward/record.url?scp=0009223725&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009223725&partnerID=8YFLogxK

U2 - 10.1007/BF00050906

DO - 10.1007/BF00050906

M3 - Article

AN - SCOPUS:0009223725

VL - 59

SP - 439

EP - 447

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -